≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Boiron Sinusalia ®: $11.99

 

 

Similar posts:

Pilonidal Sinus - Seeking advice From Dr. Nawaz Khan 1Pilonidal sinus seeking advice from pankaj sir/nawaz sir 16nawaz sir please help me about pilonidal sinus 124nawaz sir please help me about pilonidal sinus 4Pilonidal Sinus- Wound not healing- For NawazKhanh 97

 

The ABC Homeopathy Forum

Pilonidal Sinus, Seeking help from Dr Pankaj/Dr Nawaz Page 2 of 1

This is just a forum. Assume posts are not from medical professionals.
Hello Doctor,

After 2 days, I have no pus but pain is still there.

I feel pain while sitting, it's not as comfortable as it should be.

Thanks,
Surbhi
 
gsurbhi 3 years ago
Hello Dr Nawaz,

Could you please respond?

What will be the next course of action?

Thanks,
Surbhi
 
gsurbhi 3 years ago
Hi,

Please take Rhus Tox 200C, 4 drops mixed in 2 sips of mineral water, 1 time a day, for 3 days.

After 5 hours, Take Hypericum 200C, 4 drops mixed in 2 sips of mineral water, 1 time a day, for 5 days.

Many prayers for you.
 
nawazkhan 3 years ago
After 5 hrs of 1st dose of Rhus Tox, shall i start taking Hypericum?

Or after 5 hrs of last dose of Rhus tox i.e. after 3 days, shall i start Hypericum?

Regards,
Surbhi
 
gsurbhi 3 years ago
"After 5 hrs of 1st dose of Rhus Tox, shall i start taking Hypericum? "
Yes

Please avoid any unnecessary repeats and explanations. Please respect others and yours time by following clear cut directions.

Many prayers for you.
 
nawazkhan 3 years ago
I apologize if I am asking too much clarifications.

It's just that i don't want to go wrong in case of medications.
Wont happen again.

Also,

Since i was travelling I am carrying Pills of these medications.
How many pills shall I take to make it one dose?
 
gsurbhi 3 years ago
Thanks

Please dissolve 4 pills in 2 sips of mineral water to make one dose.

More prayers for you.
 
nawazkhan 3 years ago
Hello Doctor,

Today I completed my dosage prescribed by you.

Symptoms now: There no pus and I dont feel any pain either. The small hole at the end of tail bone I mentioned before is still there.

Could you suggest what has to be done further?

Thanks,
Surbhi
 
gsurbhi 3 years ago
Also one more thing,

I am feeling nausea these days. It's like sort of acidity.

Can it be because of these medicines?

Thanks,
Surbhi
 
gsurbhi 3 years ago
"Can it be because of these medicines?"
Not at all.
 
nawazkhan 3 years ago
Thanks for the reply.

Is there any further course that needs to be taken?

Regards,
Surbhi
 
gsurbhi 3 years ago
Please see a good doctor in your area, for face to face treatment.

Good luck.
 
nawazkhan 3 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.